RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



J. Comp. Eng. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comp. Eng. Math., 2014, том 1, выпуск 2, страницы 62–67 (Mi jcem47)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Computational Mathematics

Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order

O. Tsyplenkova

South Ural State University, Chelyabinsk, Russian Federation

Аннотация: An optimal control problem for the higher order Sobolev type equation with a relatively polynomially bounded operator pencil is considered. The existence and uniqueness of a strong solution to the Cauchy problem for this equation are proved. Sufficient conditions for the existence and uniqueness of an optimal control of such solutions are obtained.

Ключевые слова: Sobolev-type equations, relatively polynomially bounded operator pencil, strong solutions, optimal control.

Полный текст: PDF файл (126 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35Q93, 34H05
Поступила в редакцию: 05.11.2014
Язык публикации: английский

Образец цитирования: O. Tsyplenkova, “Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order”, J. Comp. Eng. Math., 1:2 (2014), 62–67

Цитирование в формате AMSBIB
\RBibitem{Tsy14}
\by O.~Tsyplenkova
\paper Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order
\jour J. Comp. Eng. Math.
\yr 2014
\vol 1
\issue 2
\pages 62--67
\mathnet{http://mi.mathnet.ru/jcem47}
\zmath{https://zbmath.org/?q=an:1339.49005}
\elib{http://elibrary.ru/item.asp?id=23395661}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcem47
  • http://mi.mathnet.ru/rus/jcem/v1/i2/p62

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. A. Zamyshlyaeva, O. N. Tsyplenkova, E. V. Bychkov, “Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order”, J. Comp. Eng. Math., 3:2 (2016), 57–67  mathnet  crossref  mathscinet  zmath  elib
  • Journal of Computational and Engineering Mathematics
    Просмотров:
    Эта страница:99
    Полный текст:35
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020